Posted by Paul
on October 24, 2000 at 11:23:39:
In Reply to: Re: DUODENITIS....INFLAMMED INTESTINES ETC... BAD BAD HEARTBURN TAKING PRILOSCE ANYONE????? 24F HERE posted by Tim/38/m on July 24, 2000 at 12:45:40:
: : : 24F HERE THAT WAS DIAG. WITH DUODENTITIS LAST YR, TOOK PRILOSEC, STOPPED AND GET BAD BAD HEARTBURN, ANY OPINIONS OR EXPERIENCE??
: : 27F here.....Diagnoised with duodentitis 9 months ago..On Prilosec which helps a little but still get horrible heartburn/nausea. Have found that diet helps some but its mostly a hard lifestyle changer. I am exhausted all the time, sick to my stomach almost daily and have been through many tests and
: : nothing they have given me completely takes all the symptoms away. They also gave me Lipsid which is supposed to help with digestion but I found that makes me sicker to my stomach so have stopped.
: : Please feel free to drop me an email anytime.
: Have had this problem for over 2yrs now, I prefer to take ranitidine as the dosage is more flexible,
: prilosec in the mornings was hopeless as it would wear-off by mid evening. I get regular bouts of food poisoning
: which sets me back all the time and now I get many anxiety attacks due to the stomach nerves
: becoming very active. Stopped taking the tablets for a while and got heartburn the same, guess
: you have to wean yourself off them!
I was diagnosed with esophagitis & duodenitis about seven years ago, and after various medications (zantac, dicyclomine, carafate, and prilosec), find that dicyclomine & zantac (ranitidine) are working best for me--prilosec's been pretty useless. Although I don't know if you've tried it, I went vegan (strict, strict vegetarian) and that seems to have helped some. Good luck coping...